# SDR 07FDEA01195

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 950 Lbl 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 950 AT LBL 63 HAS AREA OF CORROSION AROUND TIE DOWN.  FAB NEW TIE DOWN ON TRAVELER T7/670839.  REMOVED AND REPLACED TIE DOWN IAW SRM   51-30-2.
